MathSciNet Relay Station
MathSciNet bibliographic data
MR556159 (83g:18007) 18B15 (03C60)
Makkai, M. On full embeddings. I. J. Pure Appl. Algebra 16 (1980), no. 2, 183–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement